Alert archive / Kentucky / High Wind Warnings in 2019
High Wind Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this high wind warning at Mar 14, 2019, 2:15 PM CDT for 48 counties in Kentucky; Clark County, Floyd County, Harrison County, Indiana. It was in force for 3 hr. 33 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 2:15 PM CDT (19:15 UTC)
- Expired
- Mar 14, 2019, 4:58 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
All 51 counties
Clark County, IN, Floyd County, IN, Harrison County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:20 PM CDT | NON-TSTM WND DMG | 1 E Harned, KY | LARGE ROOF OFF OF A LARGE METAL BARN ON HWY 1401 RIGHT OUTSIDE OF HARNED, KY. |
| Mar 14, 2:20 PM CDT | NON-TSTM WND DMG | 4 Ese Bardstown, KY | ROOF SHINGLES BLOWN OFF, MAILBOX BLOWN OVER, FENCE DAMAGE. |
| Mar 14, 2:25 PM CDT | NON-TSTM WND DMG | 1 E Corydon, IN | TREE DOWN...REPORTED AT 1100 CORYDON RIDGE RD HARRISSON COUNTY INDIANA. |
| Mar 14, 2:28 PM CDT | NON-TSTM WND DMG | 1 Ese Brandenburg, KY | ROOF BLOWN OF A BUSINESS ON BROADWAY STREET IN BRANDENBURG. |
| Mar 14, 2:35 PM CDT | NON-TSTM WND DMG | 3 Sse Hudson, KY | ROOF BLOWN OFF MOBILE HOME NEAR EASTVIEW ON SONORA-HARDIN SPRINGS RD. |
| Mar 14, 2:37 PM CDT | HAIL 1.25 | 1 Nw Ramsey, IN | REPORTED AT RAMSEY, INDIANA. |
| Mar 14, 2:40 PM CDT | HAIL 1.5 | New Salisbury, IN | QUARTER TO GOLF BALL SIZE HAIL. |
| Mar 14, 2:40 PM CDT | NON-TSTM WND GST 55 | 4 Wnw Finchville, KY | |
| Mar 14, 2:45 PM CDT | NON-TSTM WND DMG | 1 Nw Jeffersonville, IN | SHINGLES BLOWN OFF MULTIPLE HOMES ON CALLAWAY DRIVE. |
| Mar 14, 2:45 PM CDT | NON-TSTM WND DMG | Wax, KY | BOWLING GREEN TV MET RELAYED REPORT OF SMALL OUTBUILDING NEAR WAX COMMUNITY DESTROYED BY NON-THUNDERSTORM WINDS. |
| Mar 14, 2:49 PM CDT | NON-TSTM WND DMG | 1 Se Corydon, IN | TREE DOWN...REPORTED AT 920 COUNTRY CLUB RD HARRISSON COUNTY INDIANA. |
| Mar 14, 2:50 PM CDT | TSTM WND DMG | Depauw, IN | TREE DOWN...REPORTED AT WETZEL DRIVE AND WEST ST HARRISSON COUNTY INDIANA. |
| Mar 14, 2:50 PM CDT | NON-TSTM WND DMG | 1 W Shively, KY | PARTIAL ROOF COLLAPSE OF A BAPTIST CHURCH ON CRUMS LANE IN SHIVELY. |
| Mar 14, 2:50 PM CDT | NON-TSTM WND DMG | 3 Sw Dundee, KY | TREE FELL ON UNOCCUPIED SCHOOL BUS BLOCKING TWO LANES...REPORTED AT 7005 ST RT 69 N OHIO COUNTY KY. |
| Mar 14, 2:55 PM CDT | NON-TSTM WND GST 55 | 4 Wsw Millville, KY | |
| Mar 14, 2:57 PM CDT | NON-TSTM WND GST 66 | 3 Nw Okolona, KY | SDF ASOS REPORT. |
| Mar 14, 3:00 PM CDT | TSTM WND DMG | 4 Wsw Duncan, KY | BARN BLOWN DOWN ON CALDWELL ROAD IN NORTHERN WASHINGTON COUNTY, KY. TIME APPROXIMATE. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 2 Ssw Vine Grove, KY | ROOF SHINGLES BLOWN OFF HOUSE DUE TO GRADIENT WINDS. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 3 Nne Okolona, KY | TREE FELL ON A CAR. LARGE BRANCHES BROUGHT POWER LINES DOWN. |
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 4 Wsw Duncan, KY | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 WSW DUNCAN. BARN BLOWN DOWN ON CALDWELL ROAD IN NORTHERN WASHINGTON COUNTY, KY. WINDS WERE NON-THUNDERSTORM. |
| Mar 14, 3:04 PM CDT | HAIL 1 | 1 N Otisco, IN | REPORTED AT OTISCO, IN. |
| Mar 14, 3:07 PM CDT | TSTM WND DMG | 1 E Marysville, IN | TREE DOWN. |
| Mar 14, 3:09 PM CDT | NON-TSTM WND DMG | 2 Sse Shively, KY | TREE DOWN ON THE ROADWAY NEAR THE INTERSECTION OF MANSLICK AND GAGEL. |
| Mar 14, 3:10 PM CDT | NON-TSTM WND GST 58 | 1 S Westport, KY | |
| Mar 14, 3:15 PM CDT | TSTM WND DMG | 2 S Rhoda, KY | VIEWER REPORTED GREENHOUSE TAKEN DOWN BY WINDS. |
| Mar 14, 3:15 PM CDT | NON-TSTM WND DMG | 2 S Rhoda, KY | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S RHODA. VIEWER REPORTED GREENHOUSE TAKEN DOWN BY WINDS THAT WERE NON-THUNDERSTORM. |
| Mar 14, 3:26 PM CDT | TSTM WND DMG | 2 Ese Bowling Green, KY | VIEWER REPORTED A LARGE PINE TREE BLOWN DOWN ALONG CUMBERLAND TRACE. |
| Mar 14, 3:26 PM CDT | NON-TSTM WND DMG | 2 Ese Bowling Green, KY | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ESE BOWLING GREEN. VIEWER REPORTED A LARGE PINE TREE BLOWN DOWN ALONG CUMBERLAND TRACE FROM NON-THUNDERSTORM WINDS. |
| Mar 14, 3:30 PM CDT | NON-TSTM WND DMG | 1 Ese Buena Vista, IN | DETACHED GARAGE BLOWN OVER...REPORTED AT RABBIT HASH RD SE ELIZABETH, IN. |
| Mar 14, 3:54 PM CDT | TSTM WND DMG | 4 Wsw Milton, KY | BARN DAMAGE. |
| Mar 14, 4:05 PM CDT | NON-TSTM WND GST 50 | 2 Wsw Kelat, KY | |
| Mar 14, 4:15 PM CDT | NON-TSTM WND DMG | 5 E Keene, KY | ROOF PARTIALLY REMOVED FROM A BUSINESS NEAR THE OLD DRAG STRIP NEAR THE INTERSECTION OF US 27 AND CATNIP HILL ROAD. |
| Mar 14, 4:24 PM CDT | NON-TSTM WND DMG | 4 Sse Louisville, KY | LARGE TREE DOWN ONTO ELEMENTARY SCHOOL...REPORTED AT 1051 HESS LN, LOUISVILLE, KY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 554 m²/s²
- 0-3 km storm-relative helicity
- 695 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631 WWUS73 KLMK 141915 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 315 PM EDT Thu Mar 14 2019 ...Strong, Gusty Southerly Winds Today... INZ090>092-KYZ024>043-045>049-053>057-061>067-070>078-081-082- 150300- /O.UPG.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/ /O.NEW.KLMK.HW.W.0001.190314T1915Z-190314T2200Z/ /O.NEW.KLMK.WI.Y.0009.190314T2200Z-190315T0300Z/ Harrison-Floyd-Clark-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Corydon, New Albany, Jeffersonville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 315 PM EDT Thu Mar 14 2019 /215 PM CDT Thu Mar 14 2019/ ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... The National Weather Service in Louisville has issued a High Wind Warning, which is in effect until 6 PM EDT /5 PM CDT/ this evening. A Wind Advisory has also been issued. This Wind Advisory is in effect until 11 PM EDT /10 PM CDT/ this evening. The Wind Advisory is no longer in effect. * TIMING...this morning through this evening. * WINDS...Sustained winds 20 to 30 mph with gusts as high as 60 mph through late afternoon, and then gusts as high as 50 mph this evening. * IMPACTS...Tree limbs and branches may fall and some weakened trees may be uprooted, leading to possible power outages. Driving may be difficult for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ INZ076>079-083-084-089-KYZ023-150300- /O.CON.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Lewisport, and Hawesville 315 PM EDT Thu Mar 14 2019 /215 PM CDT Thu Mar 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... * TIMING...this morning through this evening. * WINDS...Sustained winds 20 to 30 mph with gusts as high as 40 to 55 mph. * IMPACTS...Tree limbs and branches may fall and some weakened trees may be uprooted, leading to possible power outages. Driving may be difficult for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
1 follow-up statement
007 WWUS73 KLMK 142158 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 558 PM EDT Thu Mar 14 2019 ...Strong, Gusty Southerly Winds Today... INZ090>092-KYZ024>043-045>049-053>057-061>067-070>078-081-082- 150300- /O.CAN.KLMK.HW.W.0001.000000T0000Z-190314T2200Z/ /O.EXT.KLMK.WI.Y.0009.190314T2158Z-190315T0300Z/ Harrison-Floyd-Clark-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Corydon, New Albany, Jeffersonville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 558 PM EDT Thu Mar 14 2019 /458 PM CDT Thu Mar 14 2019/ ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Louisville has cancelled the High Wind Warning. * TIMING...this morning through this evening. * WINDS...Sustained winds 20 to 30 mph with gusts as high as 55 MPH. * IMPACTS...Tree limbs and branches may fall and some weakened trees may be uprooted, leading to possible power outages. Driving may be difficult for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ INZ076>079-083-084-089-KYZ023-150300- /O.CON.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Lewisport, and Hawesville 558 PM EDT Thu Mar 14 2019 /458 PM CDT Thu Mar 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... * TIMING...this morning through this evening. * WINDS...Sustained winds 20 to 30 mph with gusts as high as 45 to 50 MPH. * IMPACTS...Tree limbs and branches may fall and some weakened trees may be uprooted, leading to possible power outages. Driving may be difficult for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this high wind warning went out at Mar 14, 1:53 PM CDT, 22 minutes earlier.
Area forecast discussion, Mar 14, 1:53 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
253 PM EDT Thu Mar 14 2019
.Short Term...(This evening through Friday)
Issued at 241 PM EDT Thu Mar 14 2019
Ongoing strong to severe storms at this hour across portions of
southern Indiana and western/central Kentucky. Overall environment
so far has been conducive for supercellular storms capable of
tornadoes, large hail, and straight line damaging winds. Regional
satellite reveals breaks ahead of this line, indicating the
atmosphere should continue to destabilize and theoretically remain
favorable for strong to severe storms. High-res models have hinted
at some weakening in storms, particularly south of the Ohio River,
as we head into the late afternoon hours, before upticking in
strength again in central/eastern Kentucky by evening. Although
reasons for this are not entirely clear, satellite/radar trends for
storms generally south of the Ohio River have shown them struggling
a bit over the past hour, so the models may be on to something
despite increasing instability. That being said, will continue to
maintain the tornado watch for the current counties, with possible
extensions in duration and areal extent soon. Activity should push
out of the region by midnight.
The other story today has been the gusty winds. Gradient winds have
been pushing +50mph for many spots, and expect the strong winds to
continue through a good portion of the evening. As a result, have
extended the duration of the wind advisory to 03z tonight to account
for gusty wind potential.
&&
.Long Term...(Friday night through Thursday)
Issued at 235 PM EDT Thu Mar 14 2019
Relatively quiet weather is expected through the weekend as the
region remains at the base of a broad 500mb trough. A strong wave
within the base of the trough may impact the region Monday, bringing
light precipitation, but there's some differences in medium range
output so will keep PoPs low for now.
Dry weather then looks to persist into the mid week timeframe. A
cold front may swing through during the Thursday/Friday timeframe
and bring additional precipitation to the region.
&&
.Aviation...(18Z TAF Issuance)
Updated at 111 PM EDT Thu Mar 14 2019
A line of strong to severe storms is currently ongoing across south-
central Indiana into western Kentucky. This line will slowly move to
the east through the afternoon, though some uncertainty remains as
to whether it will hold together or begin to break apart as some
models indicate some weakening. Regardless, will keep thunderstorms
in all TAF for a period this afternoon and evening. Gusty and
erratic winds will be possible in any thunderstorm.
Drier air will move in behind the line of storms and result in VFR
conditions, though a deck of stratus clouds may impact terminals
early tomorrow morning.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...DM
Long Term...DM
Aviation...DMHazardous weather outlook, Mar 14, 1:58 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 258 PM EDT Thu Mar 14 2019 KYZ033>043-045>049-053>057-063>067-073>078-081-082-151900- Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark- Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 258 PM EDT Thu Mar 14 2019 /158 PM CDT Thu Mar 14 2019/ ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms continue to remain a threat this afternoon and evening with damaging winds as the primary threat. Tornadoes and hail are also possible. Heavy rainfall may result in localized flooding. Outside of thunderstorms, strong winds blowing from the south will gust as high as 55 mph today. Winds of this magnitude can blow around small items, topple weakly rooted trees, and make travel difficult on east-west oriented roads. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather, strong winds, heavy rainfall, or flooding impacts today. INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-151900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Butler-Edmonson-Logan-Warren-Simpson- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 258 PM EDT Thu Mar 14 2019 /158 PM CDT Thu Mar 14 2019/ ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... ...TORNADO WATCH 24 IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms continue to remain a threat this afternoon and evening with damaging winds as the primary threat. Tornadoes and hail are also possible. See the latest tornado watch for more details. Heavy rainfall may result in localized flooding. Outside of thunderstorms, strong winds blowing from the south will gust as high as 55 mph today. Winds of this magnitude can blow around small items, topple weakly rooted trees, and make travel difficult on east-west oriented roads. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather, strong winds, heavy rainfall, or flooding impacts today. DM
In the hours before
Local storm report, Mar 14, 1:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM NON-TSTM WND GST 3 E HARTFORD 37.45N 86.84W
03/14/2019 M50 MPH OHIO KY MESONET
&&
CGLocal storm report, Mar 14, 1:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 4 ESE RHODA 37.13N 86.17W
03/14/2019 EDMONSON KY PUBLIC
VEHICLE ACCIDENT DUE TO DOWNED TREE ON HWY
422 NEAR PIG, KY IN EDMONSON CO.
&&
CGLocal storm report, Mar 14, 2:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM NON-TSTM WND GST 1 ESE BOWLING GREEN 36.96N 86.42W
03/14/2019 E59 MPH WARREN KY ASOS
KBWG ASOS REPORTED A PEAK WIND OF 59 MPH.
&&Local storm report, Mar 14, 2:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM NON-TSTM WND GST 6 W LEXINGTON 38.04N 84.61W
03/14/2019 M69 MPH FAYETTE KY ASOS
KLEX ASOS REPORTED A 69 MPH MAX WIND SPEED
AT 237 PM EDT.
&&Local storm report, Mar 14, 2:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM NON-TSTM WND GST 3 NW OKOLONA 38.17N 85.73W
03/14/2019 M61 MPH JEFFERSON KY PUBLIC
61 MPH PEAK WIND GUST AT LOUISVILLE
INTERNATIONAL ASOS AT 256 PM EDT.
&&Local storm report, Mar 14, 2:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM NON-TSTM WND GST DANVILLE 37.65N 84.77W
03/14/2019 E60 MPH BOYLE KY BROADCAST MEDIA
*** 1 INJ ***
TREE FELL DOWN ON A WOMAN IN THE DANVILLE
AREA OF BOYLE COUNTY. WOMAN WAS TRANSPORTED
TO HOSPITAL.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 23 min |
| Mar 14, 2:13 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Mar 14, 2:15 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 42 more | 8 hr |
| Mar 14, 3:10 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 20 min |
| Mar 14, 5:06 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham | 24 min |
| Mar 14, 5:29 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 18 min |
| Mar 14, 5:43 PM CDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Mar 14, 6:33 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Mar 14, 6:52 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 23 min |
| Mar 14, 11:20 AM CDT | Special Weather Statement | LMK | Dubois | 40 min |
| Mar 14, 11:30 AM CDT | Severe Thunderstorm Warning | LMK | Dubois | 16 min |
| Mar 14, 11:56 AM CDT | Severe Thunderstorm Warning | LMK | Dubois | 34 min |
| Mar 14, 12:08 PM CDT | Tornado Warning | LMK | Dubois | 22 min |
| Mar 14, 12:18 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 27 min |
| Mar 14, 12:25 PM CDT | Tornado Warning | LMK | Orange | 25 min |
| Mar 14, 12:43 PM CDT | Severe Thunderstorm Warning | LMK | Orange | 32 min |
| Mar 14, 1:06 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 24 min |
| Mar 14, 1:11 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 34 min |
| Mar 14, 1:14 PM CDT | Tornado Warning | LMK | Washington | 16 min |
| Mar 14, 1:25 PM CDT | Tornado Warning | LMK | Crawford, Orange | 25 min |
| Mar 14, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 35 min |
| Mar 14, 1:58 PM CDT | Tornado Warning | LMK | Washington | 17 min |
| Mar 14, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 20 min |
| Mar 14, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 24 min |
| Mar 14, 2:53 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 37 min |
| Mar 14, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 12 min |
| Mar 14, 3:54 PM CDT | Areal Flood Advisory | LMK | Clark, Floyd | 3 hr |
| Mar 14, 3:59 PM CDT | Tornado Warning | LMK | Clark, Jefferson, Scott | 16 min |
Nearby
High Wind Warnings in Kentucky, 2019High Wind Warnings in Indiana, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.